# SDR AALA202110044150

- Difficulty date: October 1, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 20,465 hours, 7,986 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FRONT GALLEY FLIGHT ATTENDANT PANEL MESSAGE "CHECK DOOR PRESSURE" DOOR 4R. SERVICED 4R DOOR ASSIST BOTTLE PER AMM 52-10-00 AND MESSAGE CLEARED.
